# SDR DHLA201000049

- Difficulty date: March 3, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Condition: Delaminated
- Location: Nr 1 Spoiler Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT SPOILER EXTERNAL SKIN DELAMINATED 3".  R & R NR 1 LT SPOILER PANEL (REPAIR CONDITION) IAW MM 27-61-1, PG 201-206. REFER TONR 225817 FOR OPS CHECK.
